# SDR HEEA0011363

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 2C273
- Condition: Intermittent
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CARTRIDGE INTERMITTENT.
